Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

2 eggs transferred with IVF. Feeling tired, on and off pain in lower stomach. Is there any serious problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Question
I've had 2 eggs transferred with IVF 2 weeks ago today, all is going well no spotting at all. Feeling tired but ok then this morning I got some pains on the lower left hand side of my stomach/ pelvis. It is a kind if cramping/ jabbing and last for about 5/7 seconds then comes back every 10 mins or so.
Posted Tue, 31 Jul 2012 in Abdominal Pain
 
 
Answered by Dr. Aparna Kohli 2 hours later
Hi XXXXXXX
Thanks for writing in.
The cramping pain could be due to the medications that you have been taking to support the pregnancy. These medications typically cause side effects like breast tenderness and engorgement, mild bloating and cramping and constipation. To confirm this, let me know if you're receiving any medication for this apart from the injections to thin your blood.
However, if the pain is persistent and moderate, please call your physician. An evaluation would be in order in that case.
Hope this helps
Awaiting your reply
Regards
Above answer was peer-reviewed by
 
Follow-up: 2 eggs transferred with IVF. Feeling tired, on and off pain in lower stomach. Is there any serious problem? 2 hours later
Hello there
I am taking 3 utrogestan 200 pesaries vaginally every evening.
I had a lie down after work and the cramping is much better now but still there occasionally.
I take my pregnancy test on Friday morning and maybe I'm panicking for no reason.
Mandy.
 
 
Answered by Dr. Aparna Kohli 4 hours later
Hi XXXXXXX
Thanks for writing back.
The mild cramping may be due to the medication you're on. I think we can comfortably wait till Friday to make sure everything is all right.
Wish you the very best
Take care
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor